Topologies on free monoids induced by families of languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 17 (1983) no. 3, pp. 285-290.
@article{ITA_1983__17_3_285_0,
     author = {Prodinger, Helmut},
     title = {Topologies on free monoids induced by families of languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {285--290},
     publisher = {EDP-Sciences},
     volume = {17},
     number = {3},
     year = {1983},
     zbl = {0533.20041},
     mrnumber = {743890},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1983__17_3_285_0/}
}
TY  - JOUR
AU  - Prodinger, Helmut
TI  - Topologies on free monoids induced by families of languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1983
DA  - 1983///
SP  - 285
EP  - 290
VL  - 17
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1983__17_3_285_0/
UR  - https://zbmath.org/?q=an%3A0533.20041
UR  - https://www.ams.org/mathscinet-getitem?mr=743890
LA  - en
ID  - ITA_1983__17_3_285_0
ER  - 
Prodinger, Helmut. Topologies on free monoids induced by families of languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 17 (1983) no. 3, pp. 285-290. http://www.numdam.org/item/ITA_1983__17_3_285_0/

1. R. Engelking, Outline of General Topology, North-Holland, Amsterdam, 1968. | MR 230273 | Zbl 0157.53001

2. H. Prodinger, Topologies on Free Monoids Induced by Closure Operators of a Special Type, R.A.I.R.O., Informatique théorique, Vol. 14, 1980, pp. 225-237. | Numdam | MR 581679 | Zbl 0444.68077